The Jacobi form D L , theta functions, and Eisenstein series
Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 1, pp. 75-88.

In this paper we study the Jacobi modular form D L , we clarify its relation to theta function of genus one and its link with Eisenstein series, and also its relationship with Kronecker’s series. We compute the logarithmic derivative of xD L (x,z), and derive from it an integral representative of D L valid for x in the punctured disk of radius the distance of z to L. We consider the Laurent series coefficients of D L and establish a recurrence formula for them. Those coefficients are elliptic analogue to periodized Bernoulli functions. Several interesting identities can be obtained from our study. These interrelations were already the object of the Weil’s book [10]. New relations are here obtained.

Dans ce travail, consacré à la forme modulaire de Jacobi D L , nous clarifions sa relation à la fonction thêta de genre un, son écriture possible comme une série de Kronecker, et leur lien avec les séries d’Eisenstein. Nous calculons la dérivée logarithmique de xD L (x,z), et déduisons de ce calcul une représentation intégrale de D L valable pour x dans le disque épointé, de rayon la distance de z à L. Concernant les coefficients du développement en série de Laurent de D L , nous établissons une relation de récurrence liant ceux-ci aux valeurs des séries d’Eisenstein E k * (z;L)-e k * (L), pour k1. Ces coefficients sont les analogues des fonctions de Bernoulli périodiques. Plusieurs identités intéressantes peuvent être décrites par notre étude. Certaines de ces relations ont déjà été étudiées dans le livre de A. Weil [10]. Des identités nouvelles sont obtenues ici.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.929
Classification: 11F50,  11M56,  33E05
Keywords: Eisenstein series, Kronecker series, Jacobi modular form, theta function of genus one, elliptic Bernoulli numbers
Abdelmejid Bayad 1; Gilles Robert 2

1 Département de mathématiques Université d’Evry Val d’Essonne Bâtiment I.B.G.B.I., 3ème étage 23 Bd. de France 91037 Evry Cedex FRANCE
2 Université de Grenoble I, Institut Fourier UFR de Mathématiques, B.P. 74, 38402 St. Martin d’Hères CEDEX FRANCE
@article{JTNB_2016__28_1_75_0,
     author = {Abdelmejid Bayad and Gilles Robert},
     title = {The {Jacobi} form $D_L,$ theta functions, and {Eisenstein} series},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {75--88},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {1},
     year = {2016},
     doi = {10.5802/jtnb.929},
     mrnumber = {3464612},
     zbl = {1416.11064},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.929/}
}
TY  - JOUR
TI  - The Jacobi form $D_L,$ theta functions, and Eisenstein series
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 75
EP  - 88
VL  - 28
IS  - 1
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.929/
UR  - https://www.ams.org/mathscinet-getitem?mr=3464612
UR  - https://zbmath.org/?q=an%3A1416.11064
UR  - https://doi.org/10.5802/jtnb.929
DO  - 10.5802/jtnb.929
LA  - en
ID  - JTNB_2016__28_1_75_0
ER  - 
%0 Journal Article
%T The Jacobi form $D_L,$ theta functions, and Eisenstein series
%J Journal de Théorie des Nombres de Bordeaux
%D 2016
%P 75-88
%V 28
%N 1
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.929
%R 10.5802/jtnb.929
%G en
%F JTNB_2016__28_1_75_0
Abdelmejid Bayad; Gilles Robert. The Jacobi form $D_L,$ theta functions, and Eisenstein series. Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 1, pp. 75-88. doi : 10.5802/jtnb.929. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.929/

[1] A. Bayad, « Jacobi forms in two variables: Analytic theory and elliptic Dedekind sums », 2011.

[2] A. Bayad & G. Robert, « Note sur une forme de Jacobi méromorphe », C. R. Acad. Sci. Paris Sér. I Math. 325 (1997), no. 5, p. 455-460. | Article | Zbl: 0885.11035

[3] H. Ito, « A function on the upper half space which is analogous to the imaginary part of log η(z) », J. Reine Angew. Math. 373 (1987), p. 148-165. | Article | MR: 870309 | Zbl: 0601.10021

[4] K. Katayama, « On the values of Eisenstein series », Tokyo J. Math. 1 (1978), no. 1, p. 157-188. | Article | MR: 502819 | Zbl: 0391.10022

[5] T. Machide, « An elliptic analogue of generalized Dedekind-Rademacher sums », J. Number Theory 128 (2008), no. 4, p. 1060-1073. | Article | MR: 2400057 | Zbl: 1204.11077

[6] —, « Sums of products of Kronecker’s double series », J. Number Theory 128 (2008), no. 4, p. 820-834. | Article | MR: 2400042 | Zbl: 1189.11022

[7] R. Sczech, « Dedekindsummen mit elliptischen Funktionen », Invent. Math. 76 (1984), no. 3, p. 523-551. | Article | MR: 746541

[8] C. L. Siegel, Advanced analytic number theory, second ed., Tata Institute of Fundamental Research Studies in Mathematics, vol. 9, Tata Institute of Fundamental Research, Bombay, 1980, v+268 pages.

[9] A. Weil, Introduction à l’étude des variétés kählériennes, Publications de l’Institut de Mathématique de l’Université de Nancago, VI. Actualités Sci. Ind. no. 1267, Hermann, Paris, 1958, 175 pages. | Article | Zbl: 0137.41103

[10] —, Elliptic functions according to Eisenstein and Kronecker, Springer-Verlag, Berlin-New York, 1976, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 88, ii+93 pages. | Zbl: 0318.33004

Cited by Sources: